# SDR HEEA956196

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5851352
- Condition: Defective
- Location: Cockpit Radar
- Component: P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/T UNIT SHUTS DOWN AFTER TURNED ON.
